Twists of non-hyperelliptic curves

Abstract : In this paper we present a method for computing the set of twists of a non-singular projective curve defined over an arbitrary (perfect) field k. The method is based on a correspondence between twists and solutions to a Galois embedding problem. When in addition, this curve is non-hyperelliptic we show how to compute equations for the twists. If k = Fq the method then becomes an algorithm, since in this case, it is known how to solve the Galois embedding problems that appear. As an example we compute the set of twists of the non-hyperelliptic genus 6 curve x(7) - y(3) - 1 = 0 when we consider it defined over a number field such that [ k(zeta(21)) : k] = 12. For each twist equations are exhibited.
Type de document :
Article dans une revue
Revista Matemática Iberoamericana, European Mathematical Society, 2017, 33 (1), pp.169 - 182. 〈10.4171/RMI/931〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01503560
Contributeur : Marie-Annick Guillemer <>
Soumis le : vendredi 7 avril 2017 - 11:38:55
Dernière modification le : samedi 23 septembre 2017 - 01:11:53

Identifiants

Citation

Elisa Lorenzo García. Twists of non-hyperelliptic curves. Revista Matemática Iberoamericana, European Mathematical Society, 2017, 33 (1), pp.169 - 182. 〈10.4171/RMI/931〉. 〈hal-01503560〉

Partager

Métriques

Consultations de la notice

149